| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a other (unusual issue) issue.The reporter alleged that the cartridge was not able to be fully loaded into the pump and the cartridge protrudes from the cartridge complaint.No further information was provided.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the cartridge loading issue.
Additional Manufacturer Narrative
Device analysis: the device was returned to the manufacturer and investigation completed on (b)(4) 2019 with the following findings: on investigation, product analysis was unable to duplicate the complaint regarding the cartridge protruding from the cartridge compartment.The cartridge cap that was returned with the pump was able to fully tighten and hold the cartridge in place.